Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 9, NWS Corpus Christi, TX

April 17, 2015Duval County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 7:42 PM CDT for Duval County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 7:42 PM CDT (00:42 UTC)
Expired
Apr 17, 2015, 8:15 PM CDT
In force
33 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County Duval County, TX

The radar

The Corpus Christi radar (KCRP), 82 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 6:57 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WFUS54 KCRP 180042
TORCRP
TXC131-180115-
/O.NEW.KCRP.TO.W.0009.150418T0042Z-150418T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
742 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DUVAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 815 PM CDT
    
* AT 741 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 4 
  MILES NORTHEAST OF ROSITA...OR 10 MILES NORTHWEST OF SAN 
  DIEGO...AND MOVING EAST AT 20 MPH.

  IN ADDITION...PING PONG BALL SIZED HAIL WILL OCCUR WITH THIS
  STORM. 

* LOCATIONS IMPACTED INCLUDE...
  SAN DIEGO AND ROSITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2774 9844 2794 9849 2798 9824 2783 9823
      2775 9824
TIME...MOT...LOC 0041Z 262DEG 19KT 2784 9839 

$$

TMT
1 follow-up statement
826 
WWUS54 KCRP 180053
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CDT FRI APR 17 2015

TXC131-180115-
/O.CON.KCRP.TO.W.0009.000000T0000Z-150418T0115Z/
DUVAL TX-
753 PM CDT FRI APR 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN DUVAL COUNTY...
    
AT 752 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 
7 MILES NORTHWEST OF SAN DIEGO...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
SAN DIEGO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2774 9844 2794 9849 2798 9824 2783 9823
      2775 9824
TIME...MOT...LOC 0052Z 266DEG 22KT 2784 9830 

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:29 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 17, 7:29 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT FRI APR 17 2015

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...PREDOMINATE MVFR/VFR CONDITIONS WITH IFR/LIFR
CONDITIONS LIKELY DURING/NEAR SHOWERS AND THUNDERSTORMS THIS
EVENING/TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS UNTIL 07Z SAT. ANTICIPATE ADDITIONAL AT LEAST ISOLD/SCT
SHOWERS DRG THE APPROXIMATELY 06-12Z SATURDAY PERIOD ALONG WITH
MVFR VISIBILITIES AT TIMES. EXPECT PREDOMINATE MVFR/VFR CEILINGS
DRG THE MID/LATE MORNING HOURS ALONG WITH POSSIBLE MVFR/IFR
CONDITIONS DRG SHOWERS/THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 17 2015/

SHORT TERM...(TONIGHT THROUGH SATURDAY)...SEVERE CONVECTION
ONGOING ACRS THE FAR NORTHERN CWA THIS AFTN ALONG THERMAL/MSTR
BNDRY. CONVECTION HAS SO FAR REMAINED CONFINED TO THE IMMEDIATE
BNDRY ITSELF DESPITE 3000-4000 J/KG CAPES AND 40+ 0-6 KM SHEAR AS
THERE REMAINS A BIT OF A CAP AROUND 800 MB. EXPECT SVR CONVECTION
TO AFFECT MAINLY THE NORTHERN CWFA THRU 00Z AS CONVECTIVE COMPLEX
PROPAGATES EAST AND ADDITIONAL CELLS DVLP AHEAD OF THE LINE.
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT ALTHOUGH WE
HAVE SEEN PERIODS OF RELATIVE STRONG ROTATION DVLP SO A TORNADO
CANNOT BE RULED OUT. OTHER CLUSTERS OF STORMS COULD DVLP ANY TIME
LATER THIS EVENING AND OVERNIGHT AND SOME COULD BE SEVERE.
INITIAL STORM CLUSTER PRODUCED 1-2 INCHES OF RAIN VERY QUICKLY IN
THE NORTH AND WITH AN ADDITIONAL CONVECTIVE COMPLEX PSBL TNGT WILL
EXTEND THE FFA BACK WEST TO COTULLA AND CONTINUE IT THRU 12Z.

ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER DAY SATURDAY WITH
PLENTIFUL SHEAR AND INSTABILITY IN PLACE. SPC HAS THE ENTIRE AREA
OUTLOOKED IN A SLIGHT RISK. DAMAGING WINDS AND LARGE HAIL LOOKS TO
BE THE MAIN THREAT.

LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UNSETTLED WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED. MODELS FORECAST A SLIGHT
LULL IN THE ACTION ON SUNDAY AS UPPER FORCING EDGES EAST OF THE
COASTAL BEND...BUT RAIN CHANCES INCREASE THROUGH THE FIRST PART OF
NEXT WEEK AS WEAK RIPPLES IN THE UPPER FLOW INTERACT WITH A
PERSISTENT SURFACE BOUNDARY AND LOTS OF AVAILABLE MOISTURE. WILL NOT
ATTEMPT TO TIME ANY OF THESE IMPULSES...INSTEAD INCLUDING SLIGHT
CHANCE TO CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED PERIOD.

TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  82  67  86  68  /  70  50  30  20  20
VICTORIA          68  80  65  85  63  /  80  50  30  10  20
LAREDO            69  88  66  90  67  /  50  30  20  10  30
ALICE             70  84  66  89  67  /  70  50  30  10  20
ROCKPORT          71  77  69  81  69  /  70  50  30  20  20
COTULLA           65  85  64  90  64  /  80  40  20  10  20
KINGSVILLE        71  84  67  88  68  /  70  50  30  20  20
NAVY CORPUS       72  77  68  80  70  /  70  50  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA.

GM...NONE.

&&

WC/87...AVIATION
Hazardous weather outlook, Apr 17, 4:57 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
457 PM CDT FRI APR 17 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-182200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
457 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND
MCMULLEN COUNTIES UNTIL 7 PM CDT AND FOR ARANSAS...CALHOUN...
GOLIAD...REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES UNTIL 10
PM.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS FROM COTULLA
THROUGH GEORGE WEST INTO VICTORIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS AN SLIGHT RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL
RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON
AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED
OUT.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION
MAY BE NEEDED TONIGHT AND SATURDAY.

In the hours before

Special weather statement, Apr 17, 5:12 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
512 PM CDT FRI APR 17 2015

TXZ233-234-172245-
GOLIAD-VICTORIA-
512 PM CDT FRI APR 17 2015

...A LINE OF STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA AND
EXTREME NORTHEASTERN GOLIAD COUNTIES...

AT 509 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS FROM THOMASTON TO
NURSERY TO SOUTHWEST OF SCHROEDER...MOVING EAST AT 50 MPH.

WIND GUSTS FROM 50 TO 55 MPH WILL BE POSSIBLE ALONG WITH PEA SIZED
HAIL. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...VICTORIA DETAR HOSPITAL NORTH...SALEM...INEZ...NURSERY...
VICTORIA MALL...WOOD HI...VICTORIA REGIONAL AIRPORT...DOWNTOWN
VICTORIA...VICTORIA RIVERSIDE PARK...SCHROEDER...FORDTRAN...
TELFERNER...VICTORIA COLONY CREEK COUNTRY CLUB...VICTORIA COLLEGE...
MISSION VALLEY AND SAXET LAKES.

LAT...LON 2906 9694 2902 9683 2892 9679 2889 9673
      2886 9672 2885 9670 2882 9672 2878 9670
      2874 9727 2887 9730 2909 9699 2910 9697
TIME...MOT...LOC 2209Z 270DEG 45KT 2893 9711

TMT
Special weather statement, Apr 17, 5:27 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 PM CDT FRI APR 17 2015

TXZ230-231-172300-
MCMULLEN-LIVE OAK-
527 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCMULLEN AND WEST
CENTRAL LIVE OAK COUNTIES...

AT 526 PM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF
SIMMONS...OR 14 MILES SOUTHEAST OF TILDEN...MOVING NORTHEAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SIMMONS.

LAT...LON 2818 9842 2837 9851 2853 9822 2828 9814
TIME...MOT...LOC 2226Z 243DEG 27KT 2830 9840

TMT
Local storm report, Apr 17, 5:33 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
533 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             VICTORIA                28.82N 96.98W
04/17/2015  E0.25 INCH       VICTORIA           TX   TRAINED SPOTTER

            HAIL RPORTED IN SOUTHEAST PART OF CITY OF VICTORIA

&&

LKEYS
Local storm report, Apr 17, 6:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             BEEVILLE                28.41N 97.75W
04/17/2015  E1.75 INCH       BEE                TX   LAW ENFORCEMENT

            HAIL REPORTED ON SOUTHWEST SIDE OF BEEVILLE.

&&

LKEYS
Special weather statement, Apr 17, 7:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT FRI APR 17 2015

TXZ234-180045-
VICTORIA-
715 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VICTORIA COUNTY...

AT 714 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES WEST OF
NURSERY...OR 12 MILES NORTHWEST OF VICTORIA...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...NURSERY...SALEM...FORDTRAN AND MISSION
VALLEY.

LAT...LON 2906 9694 2905 9690 2890 9682 2882 9719
      2883 9719 2886 9721 2892 9723 2910 9698
TIME...MOT...LOC 0014Z 252DEG 25KT 2893 9715

TMT
Special weather statement, Apr 17, 7:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
717 PM CDT FRI APR 17 2015

TXZ240-180045-
DUVAL-
717 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUVAL COUNTY...

AT 717 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF FREER...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN DUVAL
COUNTY.

LAT...LON 2780 9857 2798 9857 2804 9830 2778 9828
TIME...MOT...LOC 0017Z 270DEG 18KT 2790 9849

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:09 PM CDTTornado WarningCRPBee, Goliad, Refugio36 min
Apr 17, 7:15 PM CDTSpecial Weather StatementCRPVictoria30 min
Apr 17, 7:17 PM CDTSpecial Weather StatementCRPDuval28 min
Apr 17, 7:36 PM CDTTornado WarningCRPBee, Goliad, Refugio24 min
Apr 17, 7:56 PM CDTTornado WarningCRPRefugio34 min
Apr 17, 8:00 PM CDTTornado WarningCRPDuval, Jim Wells30 min
Apr 17, 8:19 PM CDTSpecial Weather StatementCRPSan Patricio26 min
Apr 17, 8:27 PM CDTTornado WarningCRPJim Wells33 min
Apr 17, 8:44 PM CDTTornado WarningCRPNueces31 min
Apr 17, 8:52 PM CDTSevere Thunderstorm WarningCRPSan Patricio38 min
Apr 17, 8:59 PM CDTSpecial Weather StatementCRPCalhoun31 min
Apr 17, 8:59 PM CDTSevere Thunderstorm WarningCRPWebb17 min
Apr 17, 9:04 PM CDTSpecial Weather StatementCRPDuval26 min
Apr 17, 9:14 PM CDTTornado WarningCRPNueces31 min
Apr 17, 9:26 PM CDTSpecial Marine WarningCRP2 hr
Apr 17, 9:41 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio34 min
Apr 17, 10:08 PM CDTSpecial Weather StatementCRPWebb52 min
Apr 17, 10:08 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio37 min
Apr 17, 10:12 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio33 min
Apr 17, 10:17 PM CDTTornado WarningCRPSan Patricio28 min
Apr 17, 10:39 PM CDTSpecial Marine WarningCRP96 min
Apr 17, 10:43 PM CDTSevere Thunderstorm WarningCRPAransas32 min
Apr 17, 10:48 PM CDTSpecial Weather StatementCRPNueces27 min
Apr 17, 10:50 PM CDTSpecial Weather StatementCRPLa Salle25 min
Apr 17, 10:52 PM CDTTornado WarningCRPAransas23 min
Apr 17, 11:26 PM CDTSpecial Marine WarningCRP64 min
Apr 17, 11:35 PM CDTSpecial Weather StatementCRPNueces25 min
Apr 18, 12:08 AM CDTSpecial Marine WarningCRP97 min
Apr 18, 1:00 AM CDTRiver Flood WarningCRPVictoria4 days
Apr 18, 1:40 AM CDTSpecial Marine WarningCRP50 min
Apr 18, 2:58 AM CDTRiver Flood WarningCRPGoliad, Victoria22 hr
Apr 18, 10:28 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria4 days
Apr 18, 2:03 PM CDTAreal Flood AdvisoryCRPBee, Live Oak, San Patricio3 hr
Apr 18, 2:46 PM CDTRiver Flood WarningCRPVictoria30 hr
Apr 18, 3:49 PM CDTAreal Flood AdvisoryCRPAransas, San Patricio56 min
Apr 18, 4:15 PM CDTSpecial Marine WarningCRP60 min
Apr 18, 4:46 PM CDTRiver Flood WarningCRPNueces41 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.